# SDR 9501606718

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Engine: Pwa JT9D7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

DURING LANDING WHILE IN REVERSE THRUST, THE NR 1 ENGINE EXPERIENCED AN OVERTEMP OF 950 DEGREES FOR 20 SECONDS AND THE LOW OIL PRESSURE LIGHT CAME ON.  THE REVERSER WOULD NOT STOW AND THE ENGINE WAS SHUTDOWN WHILE ON THE TAXIWAY.  THE ENGINE WAS INSPECTED AND A GROUND RUNUP CONFIRMED PROPER OIL PRESSURE AND ENGINE AND REVERSER OPERATION.
